×

zbMATH — the first resource for mathematics

On interpolation of bilinear operators by the real method. (English. Russian original) Zbl 0798.46054
Math. Notes 52, No. 1, 641-648 (1992); translation from Mat. Zametki 52, No. 1, 15-24 (1992).
The author studies interpolation properties of bilinear operators on Banach spaces. He obtains interesting results.
One of the questions he studies is the following. Let \(F\) be an interpolation functor. It is said to interpolate bilinear operators if for arbitrary Banach pairs \(\vec X= (X_ 0,X_ 1)\), \(\vec Y= (Y_ 0,Y_ 1)\), \(\vec Z=(Z_ 0,Z_ 1)\) and for an arbitrary bilinear operator \(B: X_ i\times Y_ i\to Z_ i\) \((i=1,2)\) it follows that \(B: F(\vec X)\times F(\vec Y)\to F(\vec Z)\).
Several important results are obtained for real interpolation functors.

MSC:
46M35 Abstract interpolation of topological vector spaces
46B70 Interpolation between normed linear spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. Berg and I. Lefstrem, Interpolation Spaces: An Introduction [Russian translation], Mir, Moscow (1980).
[2] S. G. Krein, Yu. I. Petunin, and E. M. Semenov, Interpolation of Linear Operators [in Russian], Nauka, Moscow (1978).
[3] J. Peetre, ?A theory of interpolation of normed spaces,? Notes Math.,39, 1-86 (1969).
[4] L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977). · Zbl 0127.06102
[5] V. J. Ovchinnikov, ?The method of orbits in interpolation theory,? Math. Rept.,1, 349-515 (1984). · Zbl 0875.46007
[6] J.-L. Lions and J. Peetre, ?Sur une classe d’espaces d’interpolation,? Inst. Hautes Etudes Sci. Publ. Math.,19, 5-68 (1964). · Zbl 0148.11403 · doi:10.1007/BF02684796
[7] S. Janson, ?On interpolation of multi-linear operators,? Lect. Notes Math., 1302, 290-302 (1988). · Zbl 0827.46062
[8] R. O’Neil, ?Convolution operators and L(p, q) spaces,? Duke Math. J.,30, 129-142 (1963).
[9] E. A. Pavlov, ?On convolution operators in symmetric spaces,? Usp. Mat. Nauk,31, No. 1, 257-258 (1976). · Zbl 0331.44006
[10] E. A. Pavlov, ?On boundedness of convolution operators in symmetric spaces,? Izv. Vuzov. Mat., No. 2, 36-42 (1982). · Zbl 0496.47044
[11] E. A. Pavlov, ?On the Hausdorff-Jung integral inequality in spaces with mixed norms,? Usp. Mat. Nauk,39, No. 2, 183-184 (1984).
[12] V. I. Dmitriev, S. G. Krein, and V. I. Ovchinnikov, ?Foundations of the theory of interpolation of linear operators,? in: Intermural Collection of Scientific Papers [in Russian], Yaroslavl’, Izd. Yarosl. Univ., 31-74 (1977).
[13] M. Milman, ?Embeddings of Lorentz-Marcinkiewicz spaces with mixed norms,? Anal. Math.,4, 215-223 (1978). · Zbl 0417.46030 · doi:10.1007/BF01908990
[14] H. Trivel, The Theory of Interpolation, Functional Spaces, and Differential Operators [Russian translation], Mir, Moscow (1980).
[15] A. V. Bukhvalov, ?The complex method of interpolation in spaces of vector functions and in generalized Besov spaces,? Dokl. Akad. Nauk SSSR,260, No. 2, 265-269 (1981). · Zbl 0493.46062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.